MathSciNet Relay Station
MathSciNet bibliographic data
MR2724502 62P99 (62E20 62G32)
Beirlant, Jan; Einmahl, John H. J. Asymptotics for the Hirsch index. Scand. J. Stat. 37 (2010), no. 3, 355–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement